Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 270, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 2, 2022, 9:56 PM CDT for 5 counties in Minnesota; Brookings County, Moody County, South Dakota. It was in force for 64 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2022, 9:56 PM CDT (02:56 UTC)
- Expired
- Aug 2, 2022, 11:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cottonwood County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Pipestone County, MN, Brookings County, SD, Moody County, SD
The radar
The Sioux Falls radar (KFSD), 110 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 10:05 PM CDT | TSTM WND GST 65 | Minneota, MN | |
| Aug 2, 10:06 PM CDT | TSTM WND DMG | Minneota, MN | MEDIUM TO LARGE BRANCHES REPORTED DOWN IN MINNEOTA VIA FACEBOOK POST. TIME ESTIMATED VIA RADAR. |
| Aug 2, 10:08 PM CDT | TSTM WND GST 74 | 1 W Marshall, MN | AWOS STATION KMML MARSHALL MUNICIPAL AIRPORT. |
| Aug 2, 10:08 PM CDT | NON-TSTM WND GST 74 | 1 W Marshall, MN | AWOS STATION KMML MARSHALL MUNICIPAL AIRPORT. |
| Aug 2, 10:10 PM CDT | TSTM WND DMG | 1 Ssw Marshall, MN | BADLY DAMAGED STORAGE SHED AT THE MARSHALL MN SCHOOL DISTRICT CTE CENTER. REPORT VIA TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 7:04 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5443 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1281 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 5.3
- Supercell composite
- 30.8
The text
As transmitted.
608
WUUS53 KFSD 030256
SVRFSD
MNC033-081-083-101-117-SDC011-101-030400-
/O.NEW.KFSD.SV.W.0270.220803T0256Z-220803T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Sioux Falls SD
956 PM CDT Tue Aug 2 2022
The National Weather Service in Sioux Falls has issued a
* Severe Thunderstorm Warning for...
Lyon County in southwestern Minnesota...
Lincoln County in southwestern Minnesota...
Murray County in southwestern Minnesota...
Cottonwood County in southwestern Minnesota...
Pipestone County in southwestern Minnesota...
Eastern Moody County in east central South Dakota...
Eastern Brookings County in east central South Dakota...
* Until 1100 PM CDT.
* At 955 PM CDT, severe thunderstorms were located along a line
extending from near Taunton to near Russell to near Leota, moving
east at 60 mph.
HAZARD...60 mph wind gusts. Strong gusts are also occurring with
the outflow ahead of the rainfall and lightning.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Marshall and Balaton around 1000 PM CDT.
Ghent around 1005 PM CDT.
Slayton and Tracy around 1010 PM CDT.
Fulda, Cottonwood, Currie and Lake Shetek State Park around 1015
PM CDT.
Dovray around 1020 PM CDT.
Westbrook around 1030 PM CDT.
Storden around 1035 PM CDT.
Windom and Jeffers around 1040 PM CDT.
Other locations impacted by these severe thunderstorms include Ihlen,
Avoca, Delft, Lynd, Hadley, Garvin, Iona and Hatfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4420 9559 4419 9511 4411 9510 4411 9486
4385 9486 4385 9652 4455 9653 4454 9646
4462 9645 4463 9639 4463 9561
TIME...MOT...LOC 0255Z 262DEG 50KT 4461 9611 4431 9590 4387 9603
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SG3 follow-up statements
256
WWUS53 KFSD 030314
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
1014 PM CDT Tue Aug 2 2022
SDC011-101-030323-
/O.CAN.KFSD.SV.W.0270.000000T0000Z-220803T0400Z/
Moody SD-Brookings SD-
1014 PM CDT Tue Aug 2 2022
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MOODY AND EASTERN
BROOKINGS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4420 9559 4419 9511 4411 9510 4411 9486
4385 9486 4386 9631 4430 9628 4463 9628
4463 9561
TIME...MOT...LOC 0313Z 261DEG 47KT 4464 9584 4434 9563 4390 9576
$$
MNC033-081-083-101-117-030400-
/O.CON.KFSD.SV.W.0270.000000T0000Z-220803T0400Z/
Lyon MN-Lincoln MN-Murray MN-Cottonwood MN-Pipestone MN-
1014 PM CDT Tue Aug 2 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR LYON...EASTERN LINCOLN...MURRAY...COTTONWOOD AND EASTERN
PIPESTONE COUNTIES...
At 1013 PM CDT, severe thunderstorms were located along a line
extending from 8 miles west of Cottonwood to 7 miles north of Tracy
to 6 miles south of Slayton, moving east at 55 mph.
HAZARD...70 mph wind gusts. At 1008 PM CDT, automated
equipment at Marshall Airport gusted to 74 mph.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Dovray around 1030 PM CDT.
Westbrook around 1035 PM CDT.
Storden around 1040 PM CDT.
Jeffers around 1045 PM CDT.
Windom around 1050 PM CDT.
Bingham Lake around 1055 PM CDT.
Mountain Lake around 1100 PM CDT.
Comfrey around 1105 PM CDT.
Other locations impacted by these severe thunderstorms include Avoca,
Delft, Lynd, Hadley, Garvin, Iona and Hatfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4420 9559 4419 9511 4411 9510 4411 9486
4385 9486 4386 9631 4430 9628 4463 9628
4463 9561
TIME...MOT...LOC 0313Z 261DEG 47KT 4464 9584 4434 9563 4390 9576
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
SG137
WWUS53 KFSD 030327
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
1027 PM CDT Tue Aug 2 2022
MNC033-081-101-117-030337-
/O.CAN.KFSD.SV.W.0270.000000T0000Z-220803T0400Z/
Lincoln MN-Murray MN-Cottonwood MN-Pipestone MN-
1027 PM CDT Tue Aug 2 2022
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN...MURRAY...
COTTONWOOD AND EASTERN PIPESTONE COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened and moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4463 9561 4420 9559 4420 9608 4454 9608
4454 9609 4460 9610 4463 9609
TIME...MOT...LOC 0327Z 260DEG 41KT 4465 9563 4435 9542 4391 9555
$$
MNC083-030400-
/O.CON.KFSD.SV.W.0270.000000T0000Z-220803T0400Z/
Lyon MN-
1027 PM CDT Tue Aug 2 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR LYON COUNTY...
At 1027 PM CDT, severe thunderstorms were located along a line
extending from near Hanley Falls to 8 miles southwest of Wabasso to
near Fulda, moving east at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe thunderstorms will remain over mainly rural areas of
Lyon County, including the following locations... Lynd and Garvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4463 9561 4420 9559 4420 9608 4454 9608
4454 9609 4460 9610 4463 9609
TIME...MOT...LOC 0327Z 260DEG 41KT 4465 9563 4435 9542 4391 9555
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
SG497
WWUS53 KFSD 030350
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
1050 PM CDT Tue Aug 2 2022
MNC083-030400-
/O.EXP.KFSD.SV.W.0270.000000T0000Z-220803T0400Z/
Lyon MN-
1050 PM CDT Tue Aug 2 2022
...THE SEVERE THUNDERSTORM WARNING FOR LYON COUNTY WILL EXPIRE AT
1100 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
LAT...LON 4463 9561 4420 9559 4420 9608 4454 9608
4454 9609 4460 9610 4463 9609
TIME...MOT...LOC 0350Z 262DEG 50KT 4469 9519 4439 9498 4395 9512
$$
SGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 6:56 PM CDT, 3 hours earlier.
Area forecast discussion, Aug 2, 6:56 PM CDT, 3 hours before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
656 PM CDT Tue Aug 2 2022
.SHORT TERM...(This Evening through Wednesday)
Issued at 250 PM CDT Tue Aug 2 2022
Surface observations as of 2pm showcase widespread heat index values
ranging from the mid 90s to well above 100 degrees. West of I-29,
stronger mixing into hotter air aloft has lowered dew points in the
40s to 60s but given an added boost to temperatures. Those in
central SD should remain cautious of high fire danger due to very
low humidity levels through early this evening. Further east in
northwest IA and southwest MN, gusty southerly winds may provide
some minor relief but still expect stifling humidity with dew points
lingering in the lower to mid 70s. Fortunately heat impacts will
lessen later this evening as mixing weakens, clouds move in, and
temperatures cool.
This evening, attention turns to scattered shower and isolated storm
development and marginal severe weather threat. Model guidance
supports this being triggered in south central SD and/or northern NE
as a shortwave rides slowly east near the SD/NE border, likely
starting 5-7pm. Both deep layer shear (at 20-30 kts) and elevated,
skinny CAPE profiles (< 1000 J/kg) are meager with very dry sub
cloud layer air. This is indicative of very isolated severe weather
threat, focused on elevated multicells or collapsing showers with
gusty and perhaps damaging winds and/or heat burst winds. Shower and
storm activity will spread slowly east overnight with the wave
exiting northwest IA by mid Wednesday morning.
Wednesday will be a notably more pleasant albeit still warm day.
Expect highs ranging from the lower 80s (north) to the lower 90s
(south). Drier air filters in behind the exiting upper trough to our
north, dropping humidity levels to much more comfortable dew points
in the 50s. Afternoon mixing will bring north winds gusting 20-30
mph.
.LONG TERM...(Wednesday Night through Tuesday)
Issued at 250 PM CDT Tue Aug 2 2022
Dry, mild northwesterly flow and sfc high pressure slide through
Wednesday night. Expect another warm, dry, low humidity day
Thursday, but hotter, breezier conditions will build into southeast
SD Thursday afternoon. Little to no significant weather impacts are
expected until at least Friday afternoon, aside from elevated fire
danger due to dry conditions.
Heat creeps back into the forecast by Friday with WAA developing
ahead of a wave digging into the Canadian Prairie and upper ridging
sliding in aloft. Tough to have high confidence in how hot it will
get Friday as the GEFS/GFS guidance continues to exhibit a warm
bias. A front draped southwest through the Northern Plains brings
the next chance for decent rain Friday night, but there is still
lower confidence in amounts and any noteworthy impacts besides
slightly mitigating drought conditions.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 655 PM CDT Tue Aug 2 2022
Current radar shows showers and storms that have developed over
south central South Dakota. The storms are moving northeast and
will track close to KHON in the coming few hours. For now, have
left VCSH but will amend as confidence in location and timing
increases. Any storm that forms this evening and night will have
the potential to be strong to severe. The main hazards with the
storms will be strong gusty winds and lightning. Storm chances
last through the rest of the evening and overnight hours, mainly
for KFSD and KSUX. Have left VCSH for the entire evening and
overnight hours due to low confidence in location and timing where
rain will fall.
Gusty northerly winds take over tomorrow morning after the passing
of a cold front and last for the rest of the TAF period.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Heat Advisory until 8 PM CDT this evening for SDZ038>040-050-
052>071.
MN...Heat Advisory until 8 PM CDT this evening for MNZ071-072-080-081-
089-090-097-098.
IA...Heat Advisory until 8 PM CDT this evening for IAZ001>003-012>014-
020>022-031-032.
NE...Heat Advisory until 8 PM CDT this evening for NEZ013-014.
&&
SHORT TERM...BP
LONG TERM...BP
AVIATION...MeyersHazardous weather outlook, Aug 2, 4:00 PM CDT, 5 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 400 PM CDT Tue Aug 2 2022 IAZ001>003-012>014-020>022-031-032-MNZ089-090-098-NEZ013-014-SDZ050- 057>071-032100- Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Nobles-Jackson-Rock-Dixon-Dakota-Gregory- Brule-Aurora-Davison-Hanson-McCook-Minnehaha-Charles Mix-Douglas- Hutchinson-Turner-Lincoln-Bon Homme-Yankton-Union- 400 PM CDT Tue Aug 2 2022 This Hazardous Weather Outlook is for northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, south central South Dakota and southeast South Dakota. .DAY ONE...This afternoon and tonight. Heat indices of 100 to 110 degrees are currently ongoing this afternoon. If you are out and about this afternoon and evening, we encourage you to stay hydrated and take breaks from the heat in a cooler area. Spotty showers and thunderstorms will be possible during the late afternoon into the overnight hours, with isolated storms possibly capable of gusts up to 65 mph until shortly after sunset. For the overnight hours, localized heat bursts are possible, which could result in wind gusts of 40 to 50 mph and a quick rise in temperatures and fall in humidity. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected Wednesday and Thursday, with the return of heat on Friday bringing heat indices back towards 100. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MNZ071-072-080-081-097-SDZ038>040-052>056-032100- Lincoln-Lyon-Murray-Cottonwood-Pipestone-Beadle-Kingsbury-Brookings- Jerauld-Sanborn-Miner-Lake-Moody- 400 PM CDT Tue Aug 2 2022 This Hazardous Weather Outlook is for southwest Minnesota, central South Dakota and east central South Dakota. .DAY ONE...This afternoon and tonight. Heat indices of 100 to 105 degrees are currently ongoing this afternoon. If you are out and about this afternoon and evening, we encourage you to stay hydrated and take breaks from the heat in a cooler area. Spotty showers and thunderstorms will be possible during the late afternoon into the overnight hours, with isolated storms possibly capable of gusts up to 65 mph until shortly after sunset. For the overnight hours, localized heat bursts are possible, which could result in wind gusts of 40 to 50 mph and a quick rise in temperatures and fall in humidity. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected Wednesday and Thursday, with the return of heat on Friday bringing heat indices back towards 100. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 2, 8:40 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
840 PM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST 1 W HOWARD 44.01N 97.55W
08/02/2022 M70 MPH MINER SD MESONET
&&
MMLocal storm report, Aug 2, 8:48 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
848 PM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG WOONSOCKET 44.05N 98.28W
08/02/2022 SANBORN SD EMERGENCY MNGR
REPORTED DOWNED POWER LINES AND MULTIPLE
BRANCHES, ONE 2 FT DIAMETER (ESTIMATED)
TREE. TIME ESTIMATED BY RADAR.
&&
AJPLocal storm report, Aug 2, 9:07 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
907 PM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND GST 5 N OLDHAM 44.30N 97.31W
08/02/2022 M66 MPH KINGSBURY SD PUBLIC
&&
MMLocal storm report, Aug 2, 9:33 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
933 PM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM TSTM WND GST 3 N MITCHELL 43.77N 98.03W
08/02/2022 M55 MPH DAVISON SD ASOS
&&
MMLocal storm report, Aug 2, 9:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
952 PM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND GST HENDRICKS 44.51N 96.43W
08/02/2022 E50 MPH LINCOLN MN TRAINED SPOTTER
SPOTTER REPORTED WIND GUSTS OF AT LEAST 50
MPH.
&&
MMLocal storm report, Aug 2, 9:56 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
956 PM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM TSTM WND GST 3 SSW HENDRICKS 44.46N 96.44W
08/02/2022 E56 MPH LINCOLN MN MESONET
&&
MMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 9:13 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Lyon, Murray, Nobles, Pipestone, Rock | 47 min |
| Aug 2, 7:23 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Beadle, Davison, Jerauld, Sanborn | 37 min |
| Aug 2, 7:56 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Beadle, Davison, Jerauld, Kingsbury, Miner and 1 more | 49 min |
| Aug 2, 7:59 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Charles Mix, Davison, Douglas, Hutchinson, Sanborn | 46 min |
| Aug 2, 8:34 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Douglas, Hanson, Hutchinson, Lake, McCook and 3 more | 26 min |
| Aug 2, 8:40 PM CDT | Severe Thunderstorm Warning | FSD | Brookings, Kingsbury, Lake, Miner, Moody, Sanborn | 35 min |
| Aug 2, 8:55 PM CDT | Severe Thunderstorm Warning | FSD | Hanson, Hutchinson, Lake, Lincoln, McCook, Miner and 3 more | 35 min |
| Aug 2, 11:08 PM CDT | Severe Thunderstorm Warning | FSD | Hutchinson, Lincoln, McCook, Minnehaha, Turner | 37 min |
| Aug 2, 11:41 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha | 34 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Severe Thunderstorm Warnings in South Dakota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.